MathSciNet Relay Station
MathSciNet bibliographic data
MR1393420 35J60 (34A12 34C10)
Yanagida, Eiji Structure of radial solutions to $\Delta u+K(|x|)|u|^{p-1}u=0$ in ${\bf R}^n$. SIAM J. Math. Anal. 27 (1996), no. 4, 997–1014.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement